# SDR DHL2002720516

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAIN CABIN SEAT TRACK DAMAGED LBL 62.5 BS 620. REPAIRED IAW SRM.
